Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/137236
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFlint, Ianen_US
dc.contributor.authorPrivault, Nicolasen_US
dc.contributor.authorTorrisi, Giovanni Lucaen_US
dc.date.accessioned2020-03-10T05:23:55Z-
dc.date.available2020-03-10T05:23:55Z-
dc.date.issued2018-
dc.identifier.citationFlint, I., Privault, N., & Torrisi, G.L. (2018). Bounds in total variation distance for discrete-time processes on the sequence space. Potential Analysis, 52, 223–243. doi:10.1007/s11118-018-9744-0en_US
dc.identifier.issn0926-2601en_US
dc.identifier.urihttps://hdl.handle.net/10356/137236-
dc.description.abstractLet ℙ and ℙ~ be the laws of two discrete-time stochastic processes defined on the sequence space Sℕ, where S is a finite set of points. In this paper we derive a bound on the total variation distance d TV(ℙ, ℙ~) in terms of the cylindrical projections of ℙ and ℙ~. We apply the result to Markov chains with finite state space and random walks on ℤ with not necessarily independent increments, and we consider several examples. Our approach relies on the general framework of stochastic analysis for discrete-time obtuse random walks and the proof of our main result makes use of the predictable representation of multidimensional normal martingales. Along the way, we obtain a sufficient condition for the absolute continuity of ℙ~ with respect to ℙ which is of interest in its own right.en_US
dc.description.sponsorshipMOE (Min. of Education, S’pore)en_US
dc.language.isoenen_US
dc.relation.ispartofPotential Analysisen_US
dc.rightsThis is a post-peer-review, pre-copyedit version of an article published in Potential Analysis. The final authenticated version is available online at: http://dx.doi.org/10.1007/s11118-018-9744-0en_US
dc.subjectScience::Mathematicsen_US
dc.titleBounds in total variation distance for discrete-time processes on the sequence spaceen_US
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doi10.1007/s11118-018-9744-0-
dc.description.versionAccepted versionen_US
dc.identifier.scopus2-s2.0-85057121417-
dc.identifier.issue2en_US
dc.identifier.volume52en_US
dc.identifier.spage223en_US
dc.identifier.epage243en_US
dc.subject.keywordsTotal Variation Distanceen_US
dc.subject.keywordsMarkov Chainsen_US
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
Bounds in Total Variation Distance for Discrete-time Processes on the Sequence Space (1).pdf534.9 kBAdobe PDFView/Open

Page view(s)

50
Updated on Jun 17, 2021

Download(s)

13
Updated on Jun 17, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.